# SDR AALA202010189014

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 73,597 hours, 28,649 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CORROSION ON FORWARD GALLEY FLOOR PANEL 222FF.  REPLACED FLOOR PANEL, PER TASK CARD 26C22053014.
